EconPapers    
Economics at your fingertips  
 

Detection of Changes in Linear Sequences

Lajos Horvath

Annals of the Institute of Statistical Mathematics, 1997, vol. 49, issue 2, 271-283

Keywords: Change-point; linear sequence; dependent observations (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1003110912735 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:49:y:1997:i:2:p:271-283

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-07-22
Handle: RePEc:spr:aistmt:v:49:y:1997:i:2:p:271-283